MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TMS
Model Number NEUROSTAR 3.8
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Headache (1880)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics received information from a practice regarding a patient that started having persistent migraines after tms treatment number 17, the patient went to the er twice due to the migraines but they were unable to determine the cause or rule out tms as the cause and referred her to a neurologist.The patient reports not being able to work as a result of the migraines.
 
Additional Manufacturer Narrative
During the patient's er visits, they could not rule out tms as a cause for her migraines, however the patient has continued tms treatment since her depression has improved.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key23068892
Report Number3004824012-2025-00055
Device Sequence Number9663371
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPO-TESTOSTERONE 200MG/ML INJECTION; TYLENOL PRM; ZOFRAN PRN
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American